On limits to the absolute values of the roots of a polynomial
Bulletin de la Société Mathématique de France, Tome 53 (1925), pp. 105-125.
@article{BSMF_1925__53__105_1,
     author = {Vleck, E. B. van},
     title = {On limits to the absolute values of the roots of a polynomial},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {105--125},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {53},
     year = {1925},
     doi = {10.24033/bsmf.1085},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1085/}
}
TY  - JOUR
AU  - Vleck, E. B. van
TI  - On limits to the absolute values of the roots of a polynomial
JO  - Bulletin de la Société Mathématique de France
PY  - 1925
DA  - 1925///
SP  - 105
EP  - 125
VL  - 53
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1085/
UR  - https://doi.org/10.24033/bsmf.1085
DO  - 10.24033/bsmf.1085
LA  - en
ID  - BSMF_1925__53__105_1
ER  - 
Vleck, E. B. van. On limits to the absolute values of the roots of a polynomial. Bulletin de la Société Mathématique de France, Tome 53 (1925), pp. 105-125. doi : 10.24033/bsmf.1085. http://archive.numdam.org/articles/10.24033/bsmf.1085/

Cité par Sources :